# SDR SWAA2017041813165

- Difficulty date: April 5, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 33,932 hours, 19,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMP IAW AMM.
